Hail, Monroe
- When
- May 1, 5:30 AM EST
- Where
- Monroe County, 1.03 mi E of Rea
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.970, -83.710
A convective complex over northern Indiana lifted into the Detroit area, producing isolated severe thunderstorms.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DTX wrote it up.
A convective complex over northern Indiana lifted into the Detroit area, producing isolated severe thunderstorms.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at May 1, 2:57 AM EST, 2 hours 33 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 357 AM EDT SAT MAY 1 2010 .SHORT TERM...TODAY AS OF 07Z...REGIONAL RADAR WAS SHOWING SCT TO NMRS COVERAGE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM SW LOWER MI TO NORTHERN LAKE HURON. THESE SHOWERS ARE OCCURRING WITHIN AN AXIS OF VERY HIGH MOISTURE /PWATS UP TO 1.6 INCHES AND 850MB DEWPOINTS UP TO 14C/. THIS RIBBON OF DEEP LAYER MOISTURE WILL CONTINUE TO OVERSPREAD SE MI EARLY THIS MORNING. THE MOISTURE ADVECTION IN THE PRESENCE OF STEEP MID LEVEL LAPSE RATES OVER THE FORECAST AREA WILL SUSTAIN SOME OF THIS CONVECTION INTO SE MI. THE STEEP MID LEVEL LAPSE RATES WILL MAKE HAIL A CONCERN WITH ANY THUNDERSTORM. DEEP LAYER SHEAR WILL REMAIN STRONG THROUGH THE MORNING /0-6 KM SHEAR OF 40 TO 50 KNOTS/. WHILE THIS WILL CERTAINLY POSE A RISK FOR SOME STRONGER CONVECTIVE DOWNDRAFTS WITH SOME OF THE STORMS...THE POTENTIAL FOR STRONG WIND GUSTS WILL REMAIN LIMITED DUE TO MARGINAL INSTABILITY /LATEST MESO ANALYSIS INDICATING MU CAPE ONLY AROUND 500 J/KG/. DRY AIR WILL BEGIN TO ADVANCE INTO CENTRAL MICHIGAN THIS AFTERNOON...WHICH SHOULD ELIMINATE THE CHANCES FOR ADDITIONAL CONVECTION ACROSS THE TRI CITIES. DO NOT EXPECT THIS PUSH OF DRY AIR TO BE TOO AGRESSIVE HOWEVER IN LIGHT OF THE NEARLY STATIONARY UPPER LOW OVER THE NORTHERN PLAINS AND CONTINUED DEEP SOUTHWESTERLY FLOW ACROSS THE GREAT LAKES. THE NAM SOLUTION IS PARTICULARLY BULLISH WITH QPF INTO THE AFTERNOON /ESPECIALLY SOUTHEAST OF AN ADRIAN TO SANDUSKY LINE/ RESULTING FROM PROLONGED DEEP LAYER MOISTURE CONVERGENCE IN ADVANCE OF A CONVECTIVELY INDUCED SHORT WAVE ORIGINATING FROM THE CONVECTIVE COMPLEX NOW OVER THE MID MISSISSIPPI VALLEY. WHILE THIS SOLUTION CERTAINLY SEEMS PLAUSIBLE IN LIGHT OF THE CURRENT SATELLITE DATA...THIS COMPLEX IS ALREADY PUSHING ACROSS INDIANA. THIS MAY CAUSE THE BETTER LOW LEVEL MOISTURE CONVERGENCE TO BECOME FOCUSED SOUTH AND EAST OF THE AREA DURING THE AFTERNOON. IN LIGHT OF THIS UNCERTAINTY...WILL CARRY JUST CHANCE POPS INTO MID AFTERNOON ACROSS THE EASTERN PORTIONS OF THE FORECAST AREA AND WILL MONITOR LATER RADAR TRENDS FOR ANY NEEDED UPDATES. DESPITE THE FACT THAT TEMPS ARE STILL IN THE UPPER 60S TO LOW 70S AT 3 AM...WILL KEEP FORECAST MAX TEMPS MAINLY IN THE MID 70S TO ACCOUNT FOR CLOUD COVER AND POTENTIAL CONVECTION. && .LONG TERM...TONIGHT THROUGH FRIDAY THE NEXT WAVE OF LOW PRESSURE ALREADY STARTING TO DEVELOP IN EASTERN TEXAS WILL TRACK OUT OF THE DEEP NORTH AMERICAN TROUGH TO SOUTHEAST MICHIGAN BY LATE TONIGHT. THE ORIGINS OF THE AIRMASS ACCOMPANYING THIS SYSTEM WILL BE FROM THE GULF OF MEXICO WITH PW VALUES AROUND 2 INCHES BEING ADVECTED TO CENTRAL OHIO AND 850MB DEWPOINTS APPROACHING 14-15C ON THE EASTERN FLANK OF THE LOW PRESSURE SYSTEM. MODELS STILL SHOWING SOME DISAGREEMENT IN THE TRACK OF THIS SYSTEM ALTHOUGH THE GENERAL TREND OVER THE LAST 24 HOURS HAS BEEN FURTHER TO THE WEST...WITH THE GFS NOW AS FAR WEST AS GRAND RAPIDS BY 12Z SUNDAY. THE NAM AND ECMWF ARE MORE IN LINE WITH WHERE THE GFS WAS 24 HOURS AGO WITH THE SURFACE LOW NEAR ADRIAN AT THIS TIME. AS THE LOW ADVANCES NORTH ON THE NOSE OF A STRONG 150+ KNOT UPPER LEVEL JET...A STRONG PUSH OF LOW LEVEL THETA-E ADVECTION(BELOW 700MB) PUSHES UP TO THE I-69 CORRIDOR. A TRACK SIMILAR TO THE GFS WOULD BE CONCERNING AS THE SURFACE WARM FRONT SURGES NORTH EARLY SUNDAY MORNING. TREMENDOUS 0-3KM SHEAR OF 60+ KNOTS AND EVEN 500-800 J/KG OF SURFACE BASED CAPE AROUND 12Z WOULD MAKE SEVERE WEATHER A THREAT. HOWEVER...CONVECTIVE FEEDBACK IN THE GFS MAY HAVE CAUSED THE MODEL TO TREND TOO FAR TO THE WEST AND PREFER A LOW TRACK MORE IN LINE WITH THE NAM/ECMWF/UKMET WHICH SHOULD PRIMARILY KEEP THE SEVERE WEATHER THREAT SOUTH OF TOLEDO... BUT POSSIBLY SNEAKING AS FAR NORTH AS DETROIT FOR JUST A COUPLE HOURS. THE GOING FORECAST IS IN GOOD SHAPE AND MAIN ADJUSTMENT WAS TO RAISE LOWS...ESPECIALLY ALONG AND SOUTH OF AN ANN ARBOR TO PORT HURON LINE. RAIN STILL EXPECTED TO EXIT TO THE EAST BY SUNDAY AFTERNOON AS SUBSTANTIAL MID-LEVEL DRY-SLOT ARRIVES. THIS SYSTEM WILL PULL A COLD FRONT THROUGH THE AREA WITH TEMPERATURES STARTING TO FALL BY MID-AFTERNOON. SHORTWAVE ENERGY MOVING THROUGH THE FULL LATITUDE TROUGH WILL GRADUALLY SHIFT THE TROUGH AXIS FURTHER EAST. THE REMNANTS OF THE OLD LOW PRESSURE SYSTEM OVER THE UPPER MIDWEST WILL SLIDE EAST ACROSS ONTARIO ON MONDAY...WITH SOUTHWEST FLOW AND WARM AIR ADVECTION DURING THE DAY...FOLLOWED BY ANOTHER STRONGER COLD FRONT ON MONDAY NIGHT. GOOD LOW LEVEL INSOLATION COMBINED WITH 500MB TEMPERATURES AROUND -20C WILL ALLOW THE ATMOSPHERE TO DESTABILIZE AHEAD OF THE FRONT DURING THE AFTERNOON. MOISTURE WILL BE A LIMITING FACTOR THOUGH WITH DEWPOINTS IN THE LOW TO MID 40S AND INSTABILITY ON THE DOWNWARD SLIDE BY THE TIME THE FRONT APPROACHES SE MICHIGAN BY LATE EVENING. POPS HAVE BEEN REFINED ON MONDAY WITH A CHANCE OF THUNDERSTORMS TOWARDS THE SAGINAW VALLEY DURING THE EVENING...CONTINUING EASTWARD AFTER 00Z. THE EFFECTS OF THE COLD FRONT WILL BE SHORT LIVED AS WINDS BACK AROUND TO THE SOUTHWEST LATE TUESDAY WITH INCREASING WARM ADVECTION AHEAD OF THE NEXT SYSTEM ON WEDNESDAY. SOME DISCREPANCIES IN TIMING ARE PRESENT...BUT THE CONSENSUS SHOWS A MUCH STRONGER COLD FRONT MOVING THROUGH LATE IN THE WORK WEEK...BRINGING A COOLER AIRMASS TO THE REGION FOR NEXT WEEKEND. && .MARINE... A STRONG LOW PRESSURE SYSTEM OVER SOUTHERN MANITOBA WILL REMAIN NEARLY STATIONARY THROUGH SUNDAY MORNING WHILE SLOWLY WEAKENING. THIS WILL ALLOW THE SOUTHERLY WINDS ACROSS THE LAKE TO GRADUALLY WEAKEN AS WELL. THE WINDS WILL BECOME SOMEWHAT VARIABLE ACROSS THE REGION ON SUNDAY AS A WEAK LOW PRESSURE SYSTEM LIFTS INTO THE EASTERN GREAT LAKES FROM THE SOUTH. THIS SYSTEM WILL QUICKLY LIFT TO THE EAST OF THE REGION BY MONDAY. && .PREV DISCUSSION...ISSUED 1201 AM EDT SAT MAY 1 2010 AVIATION... A STRONG LOW LEVEL JET REMAINS THE MAIN CONCERN FOR AVIATION INTERESTS EARLY THIS MORNING. THIS WILL SUPPORT LOW LEVEL WIND SHEAR AND MOISTURE TRANSPORT THAT IS EXPECTED TO RESULT IN A PATTERN OF SHOWERS AND THUNDERSTORM IN SE MICHIGAN BY AROUND SUNRISE. ONGOING ACTIVITY AT PRESS TIME WILL REMAIN TO THE WEST AND NORTH OF THE TAF SITES UNTIL THEN BUT WILL EVENTUALLY COMBINE WITH NEW DEVELOPMENT FROM INDIANA AND ILLINOIS. UNCERTAINTY LIES IN OVERALL COVERAGE OF SHOWERS AND INTENSITY OF THUNDERSTORMS. HOWEVER, STEEP MID LEVEL LAPSE RATES CONTINUE TO BE INDICATED IN HOURLY ANALYSIS FIELDS WHICH WILL SUPPORT ONGOING AND NEW DEVELOPMENT THROUGH THE MORNING HOURS. SO FAR, THE BEST CHANCE OF STORMS WILL BE FROM FLINT NORTHWARD BUT NEW DEVELOPMENT TO OUR SOUTH COULD ALSO IMPACT THE DETROIT AREA. PREFER TO MONITOR CONVECTIVE TRENDS FOR THAT AREA AND UPDATE IN THE NEARER TERM WHEN THE WINDOW ON ANY STORMS WILL BE BETTER DEFINED. FOR ALL AREAS, MVFR VISIBILITY IN RAIN WILL BE ACCOMPANIED BY MVFR CEILING AS WELL UNTIL THE MOISTURE AXIS EXITS TO OUR EAST EARLY TO MID AFTERNOON. THIS WILL BE FOLLOWED BY IMPROVING CEILING AND VISIBILITY LATE IN THE DAY THROUGH THIS EVENING BUT AT THE EXPENSE OF A GUSTY SOUTHWEST WIND, AT LEAST UNTIL SUNSET. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && SHORT TERM...SC LONG TERM....KEC MARINE.......SC AVIATION.....BT YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 424 AM EDT SAT MAY 1 2010 MIZ047>049-053>055-060>063-068>070-020830- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB- 424 AM EDT SAT MAY 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN ALONG AND NORTH OF M 59. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS MORNING. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. THE STRONGEST STORMS WILL HOWEVER BE CAPABLE OF PRODUCING PEA SIZED HAIL...WIND GUSTS TO 40 MPH AND BRIEF HEAVY RAINFALL. STORMS WILL MOVE TO THE NORTHEAST AT 40 MPH. THESE STORMS WILL BE THE RESULT OF MOISTURE ADVECTION IN ADVANCE OF A WEAKENING COLD FRONT. THUNDERSTORMS ARE THEN LIKELY AFTER MIDNIGHT AS A LOW PRESSURE SYSTEM LIFTS INTO THE REGION FROM THE SOUTH. THESE STORMS WILL BE CAPABLE OF PRODUCE INTENSE RAINFALL AND PEA SIZED HAIL AS THEY MOVE TO THE NORTHEAST AT 25 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE LIKELY SUNDAY MORNING AS LOW PRESSURE TRACKS ACROSS THE REGION. THERE IS A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT ADVANCES ACROSS THE REGION. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT THROUGH FRIDAY AS A SLOW MOVING STORM SYSTEM IS FORECAST TO PASS THROUGH THE GREAT LAKES REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. MIZ075-076-082-083-020830- WASHTENAW-WAYNE-LENAWEE-MONROE- 424 AM EDT SAT MAY 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN ALONG AND SOUTH OF INTERSTATE 94. .DAY ONE...TODAY AND TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED THIS MORNING. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. THE STRONGEST STORMS WILL HOWEVER BE CAPABLE OF PRODUCING PEA SIZED HAIL...WIND GUSTS TO 40 MPH AND BRIEF HEAVY RAINFALL. STORMS WILL MOVE TO THE NORTHEAST AT 40 MPH. THESE STORMS WILL BE THE RESULT OF MOISTURE ADVECTION IN ADVANCE OF A WEAKENING COLD FRONT. THUNDERSTORMS ARE THEN LIKELY AFTER MIDNIGHT AS A LOW PRESSURE SYSTEM LIFTS INTO THE REGION FROM THE SOUTH. THESE STORMS WILL BE CAPABLE OF PRODUCING INTENSE RAINFALL...HALF INCH DIAMETER HAIL AND WIND GUSTS TO 40 MPH AS THEY TRACK TO THE NORTHEAST AT 25 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE LIKELY SUNDAY MORNING AS LOW PRESSURE TRACKS ACROSS THE REGION. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER WITH THESE STORMS SUNDAY MORNING. THERE IS A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT ADVANCES ACROSS THE REGION. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT THROUGH FRIDAY AS A SLOW MOVING STORM SYSTEM IS FORECAST TO PASS THROUGH THE GREAT LAKES REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-020830- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 424 AM EDT SAT MAY 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS MORNING. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. THE STRONGEST STORMS WILL HOWEVER BE CAPABLE OF PRODUCING PEA SIZED HAIL...WIND GUSTS TO 40 MPH AND BRIEF HEAVY RAINFALL. STORMS WILL MOVE TO THE NORTHEAST AT 40 MPH. THESE STORMS WILL BE THE RESULT OF MOISTURE ADVECTION IN ADVANCE OF A WEAKENING COLD FRONT. THUNDERSTORMS ARE THEN LIKELY AFTER MIDNIGHT AS A LOW PRESSURE SYSTEM LIFTS INTO THE REGION FROM THE SOUTH. THESE STORMS WILL BE CAPABLE OF PRODUCE INTENSE RAINFALL AND PEA SIZED HAIL AS THEY MOVE TO THE NORTHEAST AT 25 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE LIKELY SUNDAY MORNING AS LOW PRESSURE TRACKS ACROSS THE REGION. THERE IS A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT ADVANCES ACROSS THE REGION. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT THROUGH FRIDAY AS A SLOW MOVING STORM SYSTEM IS FORECAST TO PASS THROUGH THE GREAT LAKES REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. SC YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 524 AM EDT SAT MAY 1 2010 MIZ075-082-011030- LENAWEE-WASHTENAW- 524 AM EDT SAT MAY 1 2010 ...SPECIAL WEATHER STATEMENT... AT 520 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES NORTHWEST OF CHELSEA TO 15 MILES WEST OF MANCHESTER TO 11 MILES SOUTHWEST OF HUDSON...MOVING NORTHEAST AT 45 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 30 MPH...AND FREQUENT LIGHTNING ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... MORENCI AND HUDSON BY 530 AM EDT... ONSTED AND CLAYTON BY 540 AM EDT... CHELSEA BY 545 AM EDT... MANCHESTER AND ADRIAN BY 550 AM EDT... BLISSFIELD BY 555 AM EDT... DEERFIELD AND TECUMSEH BY 600 AM EDT... BRITTON AND CLINTON BY 605 AM EDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 608 AM EDT SAT MAY 1 2010 MIZ075-076-082-083-011115- LENAWEE-MONROE-WASHTENAW-WAYNE- 608 AM EDT SAT MAY 1 2010 ...SIGNIFICANT WEATHER ADVISORY... AT 604 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MANCHESTER TO 23 MILES SOUTH OF BLISSFIELD...MOVING NORTHEAST AT 45 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... SALINE AND PETERSBURG BY 620 AM EDT... ANN ARBOR AND TEMPERANCE BY 625 AM EDT... YPSILANTI AND IDA BY 630 AM EDT... WILLIS AND MAYBEE BY 635 AM EDT... BELLEVILLE AND MONROE BY 640 AM EDT... CARLETON BY 645 AM EDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
The Detroit radar (KDTX), 84 km away, was scanning. The volume nearest the first event began at 10:30 UTC.
1 hail, 1 thunderstorm wind. Local standard time, as filed.
Several 3 to 5 inch diameter tree limbs reported blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2010Every state in 2010This day in weather historyWarnings in Michigan, May 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 229206, 229208.